Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

On denseness of certain norms in Banach spaces

dc.contributor.authorJiménez Sevilla, María Del Mar
dc.contributor.authorMoreno, José Pedro
dc.date.accessioned2023-06-20T18:49:43Z
dc.date.available2023-06-20T18:49:43Z
dc.date.issued1996
dc.description.abstractWe give several results dealing with denseness of certain classes of norms with many vertex points. We prove that, in Banach spaces with the Mazur or the weak* Mazur intersection property, every ball (convex body) can be uniformly approximated by balls (convex bodies) being the closed convex hull of their strongly vertex points. We also prove that given a countable set F, every norm can be uniformly approximated by norms which are locally linear at each point of F.
dc.description.departmentDepto. de Análisis Matemático y Matemática Aplicada
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.sponsorshipDGICYT
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/22698
dc.identifier.issn0004-9727
dc.identifier.officialurlhttp://0-journals.cambridge.org.cisne.sim.ucm.es/action/displayAbstract?fromPage=online&aid=4787532&fulltextType=RA&fileId=S0004972700017640
dc.identifier.relatedurlhttp://0-journals.cambridge.org.cisne.sim.ucm.es/action/login?sessionId=8879B93727AC1AB44D1A4D6F56BEADCB.journals
dc.identifier.urihttps://hdl.handle.net/20.500.14352/58716
dc.issue.number2
dc.journal.titleBulletin of the Australian Mathematical Society
dc.language.isoeng
dc.page.final196
dc.page.initial183
dc.publisherCambridge University Press
dc.relation.projectIDPB 93-0452
dc.rights.accessRightsrestricted access
dc.subject.cdu514.7
dc.subject.ucmGeometría diferencial
dc.subject.unesco1204.04 Geometría Diferencial
dc.titleOn denseness of certain norms in Banach spaces
dc.typejournal article
dc.volume.number54
dcterms.referencesDeville, R., Godefroy, G. and Zizler, V., Smoothness and renormings in Banach spaces, Monograph Surveys Pure Appl. Math. 64 (Pitman, 1993). Fabian, M., ‘Lipschitz smooth points of convex functions and isomorphic characterizations of Hilbert spaces’, Proc. London Math. Soc. 51 (1985), 113–126. Fonf, V., ‘Three characterizations of polyhedral Banach spaces’, Ukrain. Math. J. 42 (1990), 1145–1148. Georgiev, P.G., ‘Fréchet differentiability of convex functions in separable Banach spaces’, C.R. Acad. Bulgare. Sci. 43 (1990), 13–15. Georgiev, P.G., ‘On the residuality of the set of norms having Mazur's intersection property’, Math. Balkanica 5 (1991), 20–26. Giles, J.R., Gregory, D.A. and Sims, B., ‘Characterization of normed linear spaces with Mazur's intersection property’, Bull. Austral. Math. Soc. 18 (1978), 471–476. Godun, B.V. and Troyanski, S.L., ‘Renorming Banach spaces with fundamental biorthogonal system’, Contemp. Math. 144 (1993), 119–126. Sevilla, M. Jiménez and Moreno, J.P., ‘The Mazur intersection property and Asplund spaces’, C.R. Acad. Sci. Paris Séric. I Math. 321 (1995), 1219–1223. Sevilla, M. Jiménez and Moreno, J.P., ‘Renorming Banach spaces with the Mazur intersection property’, J. Funct. Anal, (to appear). Kunen, K. and Vaugham, J., Handbook of set theoretic topology (North Holland, 1984). Mazur, S., ‘Über schwache Konvergentz in den Raumen Lp’, Studia Math. 4 (1933), 128–133. Moreno, J.P., ‘Geometry of Banach spaces with (α, ε)-property or (β,ε)-property’, Rocky Mountain J. Math, (to appear). Moreno, J.P., ‘On the weak* Mazur intersection property and Fréchet differentiable norms on dense open sets’, Bull. Sci. Math. (to appear). Schachermayer, W., ‘Norm attaining operators and renormings of Banach spaces’, Israel J. Math. 44 (1983), 201–212. Shelah, S., ‘Uncountable constructions for B. A., e. c. and Banach spaces’, Israel J. Math. 51 (1985), 273–297. Vanderwerff, J., ‘Fréchet differentiable norms on spaces of countable dimension’, Arch. Math. 58 (1992), 471–476.
dspace.entity.typePublication
relation.isAuthorOfPublication36c2a4e7-ac6d-450d-b64c-692a94ff6361
relation.isAuthorOfPublication.latestForDiscovery36c2a4e7-ac6d-450d-b64c-692a94ff6361

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Jimenez25.pdf
Size:
618.47 KB
Format:
Adobe Portable Document Format

Collections